# SDR DALA1121595534

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 71,204 hours, 28,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE FLIGHT ATTENDANT EMERGENCY LIGHT TEST SWITCH INOPERATIVE.  MAINTENANCE CORRECTED THE SWITCH WIRING.  OPERATIONAL CHECK WAS GOOD.
